Ask an expert
Question

31 Jul 2008

High Blood Pressure
I have been suffering with a headache for about 2 weeks now constantly and it is driving me crazy, I feel dizzy and tired all the time and my vision is a bit blurred at times. I went to the chemist to ask for headache tablets and the lady said that I looked flushed in my face. She took my blood pressure 3 times and she said it was 180/130 and it was to high thats why my head is punding, it feels like it is in a vicegrip and someone is tightning it all the time. How dangerous is it someone told me it is the silent killer is that true? What tablets can I take to bring it to normal and to make my headache go away. I am so exausted at the moment it feels like I can go to bed and never wake up again. Please help me.
Answer 363 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Sanet
You please need to see a doctor as you will need prescription medication and further testing like blood sugar and cholesterol!
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9371 votes
No
67% - 19386 votes
Vote